Open Access
Translator Disclaimer
October 1997 On SPDE's and superdiffusions
N. V. Krylov
Ann. Probab. 25(4): 1789-1809 (October 1997). DOI: 10.1214/aop/1023481111

Abstract

Several stochastic partial differential equations are derived for multidimensional superdiffusions.

Citation

Download Citation

N. V. Krylov. "On SPDE's and superdiffusions." Ann. Probab. 25 (4) 1789 - 1809, October 1997. https://doi.org/10.1214/aop/1023481111

Information

Published: October 1997
First available in Project Euclid: 7 June 2002

zbMATH: 0904.60047
MathSciNet: MR1487436
Digital Object Identifier: 10.1214/aop/1023481111

Subjects:
Primary: 35R60, 60H15

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.25 • No. 4 • October 1997
Back to Top